Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Blocked nose, nasal discharge. Wants to take tablet with pseudo ephedrine hydrochloride, cetrizine hydrochloride, paracetamol. History of high BP, cholesterol, heart attacks. Safe to take?

Is a tablet containing pseudo ephedrine Hydrochloride IP 15mg cetirizine Hydrochloride BP 2mg and Paracetemol IP 500mg safe for a person who has had a heart attack, takes medication to control hypertension, cholesterol and blood thinners? If not what do you recommend he take to clear blocked nose, sinus before flying. Any nasal discharge is clear or colored by dust. Person is in a very dusty region.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hello dear,
it is a good question you asked , since it is dangerous to take pseudoephedrine if you have HT and heart attack earlier. pl. avoid any such combination as it may precipitate HT and heard ischaemia(blood supply compromise)
I hope it answers your query well.
good luck !
DR. Akole
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor